Mulholland, A.J. and Gomatam, J. (1995) Pattern formation in excitable reaction-diffusion systems: the eikonal analysis on the torus. Journal of Biological Systems, 3 (4). pp. 1013-1019. ISSN 0218-3390Full text not available in this repository. (Request a copy from the Strathclyde author)
The excitable reaction-diffusion (R-D) systems of biological and chemical origin harbour a wealth of patterns and structures, not all of which have been modelled by the full R-D equations. The analytical and numerical facility offered by the eikonal approach to the R-D equation is exploited here in the demonstration of existence and stability of a class of solutions on a torus.
|Keywords:||Reaction–Diffusion, excitable, three-dimensional, stability, multiply-connected, Mathematics, Ecology, Applied Mathematics, Agricultural and Biological Sciences (miscellaneous)|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Mrs Carolynne Westwood|
|Date Deposited:||15 Oct 2010 12:35|
|Last modified:||12 Jan 2017 01:03|